# SDR ASOA201200248

- Difficulty date: January 23, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,369 hours, 17,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT FS 310 FROM S8R - S25L.  REPAIRED IAW REO 670-53-21-790.
